# SDR CA010828021

- Difficulty date: August 27, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 9,285 hours
- Engine: Allsn 250C30S
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Coupler
- Part number: 76361040078101
- Condition: Cracked
- Location: Tail Rotor
- Part time: 171 hours, 362 cycles
- Component: T/R Driveshaft,, Skrsky, 763610520104
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSP OF TAIL ROTOR DRIVESHAFT ASSY IT NOTED THAT FLEX COUPLING BETWEEN INTERMEDIATE GEARBOX & NR 5 TAIL ROTOR DRIVESHAFT HAD CRACKED LAMINATE. COUPLING REMOVED & INSP. IT HAD ONE CRACKED LAMINATE (OUTTER LAMINATE OF PACK) & CRACK LOCATED BETWEEN 2 OF FLANGE ATTACHEMNT BOLT HOLES. CRACK RUNS COMPLETLELY THROUGH LAMINATE IN STRAIGHT LINE FROM OUTTER EDGE TO INNER EDGE. IS NO APPARENT SURFACE DEFECT THAT WOULD APPEAR SURFACE DEFECT THAT WOULD APPEAR TO BE CAUSE IF CRACK. PART HAS BEEN SENT TO SIKORSKY A/C PRODUCT SAFETY DEPARTMENT FOR EVALUATION. SIKORSKY A/C FIELD SERVICE REPRESENTATIVE STATED THAT HAS BEEN PREVIOUS CASES OF THESE COUPLINGS CRACKING.
